Alert archive / Illinois / Wind Chill Advisories in 2008

Wind Chill Advisory 3, NWS Lincoln, IL

January 23, 200815 counties in Illinois

NWS Lincoln, IL issued this wind chill advisory at Jan 23, 2008, 3:46 AM CST for 15 counties in Illinois. It took effect at Jan 23, 2008, 3:04 PM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2008, 3:46 AM CST (09:46 UTC)
In effect from
Jan 23, 2008, 3:04 PM CST
Expired
Jan 24, 2008, 11:33 AM CST
In force
20 hr
Issued by
NWS Lincoln, IL

Counties Champaign County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Peoria County, IL, Piatt County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL

The radar

The Lincoln radar (KILX), 36 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KILX 230946
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
346 AM CST WED JAN 23 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS...

ILZ027>031-037-038-231700-
/O.NEW.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
346 AM CST WED JAN 23 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH NOON
CST THURSDAY.

A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS
AFTERNOON AND TONIGHT... BRINGING THE CHANCE FOR LIGHT SNOW ACROSS
THE AREA. FRIGID TEMPERATURES AND GUSTY WINDS WILL FLOW INTO THE
AREA BEHIND THIS SYSTEM. WIND CHILL VALUES WILL RANGE FROM 10
BELOW TO 20 BELOW ZERO LATE TONIGHT INTO THURSDAY MORNING ACROSS
THE ADVISORY AREA. WINDS SHOULD SUBSIDE BY MIDDAY THURSDAY.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HARDIMAN
5 follow-up statements
000 
WWUS43 KILX 231658
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1058 AM CST WED JAN 23 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS
OVERNIGHT AND THURSDAY MORNING...

ILZ027>031-037-038-232200-
/O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
1058 AM CST WED JAN 23 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST THURSDAY...

A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS
AFTERNOON AND TONIGHT...BRINGING A CHANCE FOR LIGHT SNOW ACROSS
THE AREA WITH LESS THAN AN INCH. FRIGID TEMPERATURES IN THE SINGLE
DIGITS BELOW ZERO AND GUSTY NORTHWEST WINDS...WILL GENERATE WIND
CHILLS OF 10 TO 20 BELOW ZERO AFTER MIDNIGHT INTO THURSDAY
MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH WIND
CHILLS MODIFYING CLOSER TO ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

KH
000 
WWUS43 KILX 232104
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
304 PM CST WED JAN 23 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS
OVERNIGHT AND THURSDAY MORNING...

ILZ036-040>046-240300-
/O.EXA.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/
FULTON-SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-
INCLUDING THE CITIES OF...HAVANA...LINCOLN...CHAMPAIGN...URBANA...
DANVILLE
304 PM CST WED JAN 23 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM CST
THURSDAY. 

A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION THIS 
EVENING...BRINGING A GOOD CHANCE FOR LIGHT SNOW ACROSS THE AREA
WITH LESS THAN AN INCH. FRIGID TEMPERATURES DROPPING TO AROUND
ZERO LATE TONIGHT COMBINED WITH GUSTY NORTHWEST WINDS...WILL
GENERATE WIND CHILLS OF 10 TO 20 BELOW ZERO LATE TONIGHT INTO
THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON WITH
WIND CHILLS MODIFYING CLOSER TO ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

ILZ027>031-037-038-240300-
/O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-TAZEWELL-MCLEAN-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL
304 PM CST WED JAN 23 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST THURSDAY. 

A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION LATE THIS
AFTERNOON AND EVENING...BRINGING A LIKELY CHANCE OF LIGHT SNOW 
ACROSS THE AREA WITH LESS THAN AN INCH. FRIGID TEMPERATURES IN THE
SINGLE DIGITS BELOW ZERO COMBINED WITH GUSTY NORTHWEST WINDS...
WILL GENERATE WIND CHILLS OF 15 TO 24 BELOW ZERO AFTER MIDNIGHT
INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY THURSDAY AFTERNOON
WITH WIND CHILLS MODIFYING INTO THE SINGLE DIGITS BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HUETTL/SHIMON
000 
WWUS43 KILX 240246
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
846 PM CST WED JAN 23 2008

...BITTERLY COLD WIND CHILLS TO RETURN TO CENTRAL ILLINOIS
OVERNIGHT AND THURSDAY MORNING...

ILZ027>031-036>038-040>046-240900-
/O.CON.KILX.WC.Y.0003.080124T0600Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
846 PM CST WED JAN 23 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM CST THURSDAY. 

A FAST MOVING DISTURBANCE WILL MOVE ACROSS THE REGION THIS
EVENING...BRINGING A BRIEF PERIOD OF MODERATE SNOW ACROSS THE
AREA WITH LESS THAN AN INCH ACCUMULATION POSSIBLE. FRIGID
TEMPERATURES IN THE SINGLE DIGITS BELOW ZERO COMBINED WITH GUSTY
NORTHWEST WINDS... WILL GENERATE WIND CHILLS OF 15 TO 24 BELOW
ZERO AFTER MIDNIGHT INTO THURSDAY MORNING. WINDS SHOULD SUBSIDE BY
THURSDAY AFTERNOON WITH WIND CHILLS MODIFYING INTO THE SINGLE
DIGITS BELOW ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

AUTEN
000 
WWUS43 KILX 240910
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
310 AM CST THU JAN 24 2008

...BITTERLY COLD WIND CHILLS RETURNING TO CENTRAL ILLINOIS
THIS MORNING...

ILZ027>031-036>038-040>046-241800-
/O.CON.KILX.WC.Y.0003.000000T0000Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
310 AM CST THU JAN 24 2008

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

GUSTY NORTHWEST WINDS AND AN INCOMING ARCTIC AIRMASS WILL COMBINE
TO CREATE WIND CHILLS OF 15 TO 24 DEGREES BELOW ZERO THIS MORNING
ACROSS MUCH OF CENTRAL ILLINOIS. ALTHOUGH TEMPERATURES WILL
STRUGGLE TO GET OUT OF THE SINGLE DIGITS TODAY...WINDS SHOULD
SUBSIDE BY MIDDAY. BY THE AFTERNOON WIND CHILLS WILL IMPROVE
SLIGHTLY TO WITHIN A FEW DEGREES EITHER SIDE OF ZERO.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

HARDIMAN
000 
WWUS43 KILX 241733
WSWILX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CST THU JAN 24 2008

...WIND CHILL ADVISORY IS CANCELLED...

ILZ027>031-036>038-040>046-241845-
/O.CAN.KILX.WC.Y.0003.000000T0000Z-080124T1800Z/
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE
1133 AM CST THU JAN 24 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND
CHILL ADVISORY. 

DESPITE ACTUAL AIR TEMPERATURES HOVERING AROUND ZERO ACROSS MUCH
OF CENTRAL ILLINOIS THIS MORNING...WINDS HAVE BECOME LIGHT ENOUGH
THAT WIND CHILL VALUES HAVE CLIMBED ABOVE ADVISORY CRITERIA. EVEN
THOUGH THE ADVISORY IS BEING LIFTED...VERY COLD CONDITIONS WILL
PERSIST FOR THE REMAINDER OF THE DAY. YOU ARE ADVISED TO LIMIT
YOUR TIME OUTDOORS...AND IF YOU MUST GO OUT...YOU SHOULD DRESS IN
LAYERS AND WEAR A HAT AND GLOVES.

$$

BARNES

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 3:28 AM CST, 18 minutes earlier.

Area forecast discussion, Jan 23, 3:28 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CST WED JAN 23 2008

.DISCUSSION...
ISSUED 328 AM CST WED JAN 23 2008

ANOTHER BRIEF SHOT OF COLD AIR ON THE WAY TO ROUND OUT THE WORK
WEEK... TO BE FOLLOWED BY ANOTHER SYSTEM BRINGING LIGHT
ACCUMULATING SNOWS TO THE AREA FRIDAY NIGHT INTO SATURDAY. THEN A
PRETTY BIG PATTERN SHIFT IS ON THE WAY FOR NEXT WEEK...BRINGING
MILDER AND MORE ACTIVE WX TO THE REGION.

SHORT TERM...TODAY THROUGH FRIDAY.
FAST MOVING CLIPPER SYSTEM SET TO AFFECT THE LATE THIS AFTERNOON
AND TONIGHT... BRINGING ANOTHER CHANCE FOR SOME LIGHT ACCUMULATING
SNOWS TO PARTS OF THE CWA. 00Z GFS APPEARS TO BE THE FASTEST WITH
BRINGING PRECIPITATION INTO AREAS NORTHWEST OF THE ILLINOIS
RIVER BY 18Z... BUT THIS MODEL IS AN OUTLIER... AND IT HAS BEEN
TOO MOIST WITH THE RH FIELDS INVOF THE DEVELOPING STATIONARY
FRONT ALONG THE I-80 CORRIDOR THIS MORNING.

WILL FOLLOW A BLEND OF THE MESOSCALE GUIDANCE INSTEAD... INCLUDING
THE NAM AND SEVERAL WRF ARW/NMM MEMBERS WHICH ALL SUGGEST MAIN
PERIOD OF LIGHT SNOW WILL BE POST-FRONTAL AND WILL AFFECT MOST
PLACES AFTER 00Z.

SNOWFALL AMOUNTS SHOULD BE RATHER LIGHT... GENERALLY A DUSTING TO
AN INCH OR SO... WITH THE HIGHEST AMOUNTS ACROSS THE NORTHWEST
CORNER OF THE CWA... WHERE FRONTOGENESIS WILL BE MAXIMIZED NORTH
OF THE WEAK SFC WAVE.

ARCTIC AIRMASS WILL RETURN TO THE REGION BEHIND THIS SYSTEM... AND
STRONG SFC COLD ADVECTION COULD DRIVE TEMPERATURES BELOW ZERO FOR
PLACES NORTHWEST OF PEORIA LATE TONIGHT AND EARLY TOMORROW
MORNING. GUSTY NORTHWEST WINDS WILL ALSO RESULT IN WIND CHILLS IN
THE -10 TO -20F RANGE ACROSS THE I-74 CORRIDOR LATE TONIGHT AND
EARLY TOMORROW MORNING... THEREFORE WENT WITH A WIND CHILL
ADVISORY. AREAS SOUTH OF THE CURRENT ADVISORY MAY ALSO FLIRT WITH
CRITERIA... BUT THE WINDOW OF OPPORTUNITY LOOKS TO BE RATHER
NARROW. CURRENT ADVISORY AREA REFLECTS HIGHEST CONFIDENCE AREA FOR
MEETING CRITERIA... AS PRESSURE GRADIENT AND COLD ADVECTION WILL
BE STRONGEST ACROSS THE NORTHWESTERN CORNER OF THE CWA.

WEAK WARM ADVECTION ON BACKSIDE OF HIGH PRESSURE RIDGE THURSDAY
NIGHT MAY HELP KEEP THE BOTTOM FROM FALLING OUT OF TEMPS ACROSS
THE AREA. SFC RIDGE AXIS WILL NOT BE TOO FAR TO OUR EAST... AND
WITH AREAS ACROSS OUR FAR NORTH LIKELY STILL HAVING 2-4 INCHES OF
SNOW ON THE GROUND BY THEN... IT WAS TEMPTING TO GO WITH BELOW
ZERO READINGS AGAIN THU NIGHT. HOWEVER... THE CORE OF THE COLDEST
AIR AT H85 IS WELL TO OUR EAST BY THEN... AND THE WEAK WARM
ADVECTION PATTERN IS NOT TOO DIFFERENT FROM WHAT WE HAVE SEEN
THIS MORNING... WHERE TEMPERATURES HAVE PRETTY MUCH PLATEAUED EVEN
OVER THE FRESH SNOW COVERED LOCALES.

LONG TERM...FRIDAY NIGHT THROUGH TUESDAY.
MODELS NOW IN BETTER AGREEMENT WITH EJECTING SHORTWAVE ENERGY FROM
THE SYSTEM CURRENTLY STALLED OUT OFF THE CALIFORNIA COAST ACROSS
THE UPPER MIDWEST LATE FRIDAY THROUGH SATURDAY. THIS SYSTEM WILL
BE LEADING OFF THE PATTERN SHIFT THAT WILL BRING A MILDER AND MORE
ACTIVE PATTERN TO THE REGION AS WE MOVE INTO NEXT WEEK.

LIGHT SNOW ACCUMULATIONS WILL AGAIN BE POSSIBLE LATE FRIDAY INTO
SATURDAY MORNING ACROSS THE AREA... ESPECIALLY NORTH AND WEST OF
I-72. AREAS SOUTH OF I-72 MAY GET DRY-SLOTTED FAIRLY EARLY ON...
GENERALLY AFTER MIDNIGHT FRIDAY NIGHT. FORECAST SOUNDINGS SUGGEST
RESULTANT LOSS OF ICE CRYSTALS IN CLOUD BEARING LAYER BRINGING THE
POSSIBILITY OF FREEZING DRIZZLE. HOWEVER...AS THE DRIER AIR MOVES
IN ALOFT... THE BEST DYNAMICS FOR LIFT WILL ALREADY BE MOVING
EAST OF THE AREA.

HARDIMAN

&&

.AVIATION...
ISSUED 1104 PM CST TUE JAN 22 2008

VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES INTO TOMORROW
AFTERNOON. THEN A CLIPPER SYSTEM WILL MOVE INTO THE AREA WITH
MVFR CONDITIONS AND SOME LIGHT SNOW FOR A FEW HOURS. EXPECTING
SNOW TO BEGIN AT PIA PRIOR TO 00Z...BETWEEN 00Z AND 03Z AT SPI AND
BMI...AND THEN AFTER 03Z AT DEC AND CMI. IN ADDITION TO THE
SNOW...A WIND SHIFT CAN BE EXPECTED BETWEEN 00Z AND 03Z AT ALL
SITES AS THE LOW PRESSURE AREA MOVES ACROSS CENTRAL ILLINOIS.

AUTEN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY
FOR ILZ027>031-037-038.

&&
Hazardous weather outlook, Jan 22, 3:06 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CST TUE JAN 22 2008

ILZ029-031-037-231200-
PEORIA-TAZEWELL-WOODFORD-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL
REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY
AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY
NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW
ZERO.

THE ILLINOIS RIVER SHOULD FALL BELOW FLOOD STAGE THURSDAY EVENING
AT PEORIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-028-030-231200-
KNOX-MARSHALL-STARK-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY
AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY
NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW
ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-049-050-231200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL
REMAIN ABOVE FLOOD STAGE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY
AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY
NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW
ZERO.

RIVER LEVELS ARE FALLING ALONG THE ILLINOIS RIVER...BUT WILL
STAY ABOVE FLOOD STAGE THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-231200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CLIPPER SYSTEM WILL BRING AROUND A HALF INCH OF SNOW WEDNESDAY
AFTERNOON. THEN VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY
NIGHT WILL RESULT IN WIND CHILL READINGS FROM 10 BELOW TO 20 BELOW
ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ068-073-231200-
CRAWFORD-LAWRENCE-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

THE WABASH RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE WEDNESDAY
OR WEDNESDAY NIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN
WIND CHILL READINGS FROM ZERO TO 10 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066-067-071-072-231200-
CLARK-CLAY-CUMBERLAND-EFFINGHAM-JASPER-RICHLAND-
306 PM CST TUE JAN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

VERY COLD AIR AND WINDY CONDITIONS WEDNESDAY NIGHT WILL RESULT IN
WIND CHILL READINGS FROM 5 BELOW TO 15 BELOW ZERO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HUETTL

Nearby

Wind Chill Advisories in Illinois, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.